When I have a bowel movement my stool is made up of a substance that resembles tough rubberized jelly. It is sometimes difficult to pass this. It seems as though once it gets into my stomach it becomes a jelly like substance and my stomach does not digest this.
11 Jul 2010
Metamucil (psyllium) Psyllium is a bulk-forming fiber laxative. It works by absorbing liquid in the intestines and swelling to create a softer, bulky stool that is easier to pass.
So yes it can cause you to have a jelly like stool.
Psyllium is used to treat occasional constipation or bowel irregularity. Psyllium may also be used to treat diarrhea and may help lower cholesterol when used together with a diet low in cholesterol and saturated fat.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... getting nauseas. I do have bleeding and am booked in to see a specialist for a prolapsed bowel. Should I stop taking metamucil?
1 answer • 15 Nov 2009
but today I didn't have a bowl movement, and this happened once before, it that ok, is it normal to miss a day without a bowl movement, taking ...
1 answer • 3 Sep 2012
A relative will choke and cough for a long while when taking pure liquid or solids (needs Puree). Is there a metamucil that does not form into gel ...
1 answer • 21 Apr 2013
... when I take metamucil? i have a orangish red jelly substance in and through the stool but mostly at the end of the stool. I need to know if this ...
1 answer • 16 days ago